Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Groups in which every maximal partial order is isolated

Author: Herbert A. Hollister
Journal: Proc. Amer. Math. Soc. 19 (1968), 467-469
MSC: Primary 06.75
MathSciNet review: 0223282
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford-London-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto, Calif.-London, 1963. MR 0171864 (30 #2090)
  • [2] -, On orderable groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, 1965; Gordon & Breach, New York, 1966.
  • [3] A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. MR 0109842 (22 #727)
  • [4] Masao Ohnishi, On linearization of ordered groups, Osaka Math. J. 2 (1950), 161–164. MR 0044546 (13,436d)
  • [5] James Wiegold, Semigroup coverings of groups. I, II, Mat.-Fyz. Casopis Sloven. Akad. Vied 11 (1961), 3-13; ibid. 12 (1961), 217–223 (English, with Russian summary). MR 0158946 (28 #2168)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75

Additional Information

PII: S 0002-9939(1968)0223282-X
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia